# SDR 2006UALA01655

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 27,510 hours, 8,068 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE INTEGRATOR SHORTING CAP IS MISSING.  RT OVERWING SLIDE INTEGRATOR SHORTING CAP IS MISSING.   REPLACED SHORTING CAP OER MM 25-65-00.
